How are you? A brownish or reddish ejaculate indicates blood in the semen and can cause concern to the men who experience it. The condition is common, and many episodes go unnoticed because ejaculation is usually intravaginally. Blood in the ejaculate that persists for more than 10 ejaculations or 2 months requires further evaluation by a urologist or genitourinary physician. Often, the condition is self-limiting within 2 months.
Most common causes are hypertension, lesions in the urethra, prostrate cancer, cysts or infections or malignancies of the seminal vesicles, rarely bleeding disorders, lymphoma, and liver diseases.
PSA levels in prostrate cancer are usually above 10. Anything under 4 is considered normal.
The treatments which you have taken for lymphoma could cause bleeding in the urogenital tract, especially fludara.
I would suggest that you visit your oncologist and urologist to confirm with the diagnosis and further treatment.
All the best.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.